Open Access
November 2011 Analyticity of the closures of some Hodge theoretic subspaces
Kazuya Kato, Chikara Nakayama, Sampei Usui
Proc. Japan Acad. Ser. A Math. Sci. 87(9): 167-172 (November 2011). DOI: 10.3792/pjaa.87.167


In this paper, we prove a general theorem concerning the analyticity of the closure of a subspace defined by a family of variations of mixed Hodge structures, which includes the analyticity of the zero loci of degenerating normal functions. For the proof, we use a moduli of the valuative version of log mixed Hodge structures.


Download Citation

Kazuya Kato. Chikara Nakayama. Sampei Usui. "Analyticity of the closures of some Hodge theoretic subspaces." Proc. Japan Acad. Ser. A Math. Sci. 87 (9) 167 - 172, November 2011.


Published: November 2011
First available in Project Euclid: 4 November 2011

zbMATH: 1252.14010
MathSciNet: MR2863360
Digital Object Identifier: 10.3792/pjaa.87.167

Primary: 14C30
Secondary: 14D07 , 32G20

Keywords: admissible normal function , Hodge theory , intermediate Jacobian , log geometry , Néron model , zero locus

Rights: Copyright © 2011 The Japan Academy

Vol.87 • No. 9 • November 2011
Back to Top